Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 971357, 7 pages
http://dx.doi.org/10.1155/2013/971357
Research Article

Oscillation Criteria for Nonlinear Fractional Differential Equations

Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China

Received 5 October 2013; Accepted 3 December 2013

Academic Editor: Nazim Idrisoglu Mahmudov

Copyright © 2013 Run Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Run Xu, “Oscillation Criteria for Nonlinear Fractional Differential Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 971357, 7 pages, 2013. doi:10.1155/2013/971357